Alert archive / Arizona / Flash Flood Warnings in 2014

Flash Flood Warning 12, NWS Phoenix, AZ

July 31, 2014La Paz County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jul 31, 2014, 7:08 PM MST for La Paz County, Arizona. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2014, 7:08 PM MST (02:08 UTC)
Expired
Jul 31, 2014, 8:30 PM MST
In force
82 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County La Paz County, AZ

The radar

The Yuma radar (KYUX), 159 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Yuma Prvg Ground, AZ (K1Y7), launched 00:00Z, 2.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Prvg Ground, AZ at 00:00Z on 2014-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Prvg Ground, AZ at 00:00Z on 2014-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
2181 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WGUS55 KPSR 010208
FFWPSR
AZC012-010330-
/O.NEW.KPSR.FF.W.0012.140801T0208Z-140801T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
708 PM MST THU JUL 31 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 830 PM MST

* AT 703 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING. RADAR ESTIMATES 
  THAT OVER ONE INCH TO ONE AND ONE QUARTER INCHES OF RAINFALL HAS 
  FALLEN OVER AND IN THE VICINITY OF VICKSBURG JUNCTION SINCE 630 
  PM MST. HEAVY RAINFALL CONTINUES OVER THE AREA...AS STORM 
  ACTIVITY CONTINUES TO REMAIN STATIONARY ACROSS CENTRAL LA 
  PAZ COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VICKSBURG
  JUNCTION AND VICKSBURG...U.S. HIGHWAY 60 AND STATE ROUTE 72...
  BOUSE WASH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...ROADS...AND LOW LYING SPOTS. UNBRIDGED
CROSSINGS WILL BE ESPECIALLY DANGEROUS.

&&

LAT...LON 3377 11392 3384 11377 3372 11365 3364 11371
      3363 11382

$$

NOLTE
2 follow-up statements
111 
WGUS75 KPSR 010231
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
731 PM MST THU JUL 31 2014

AZC012-010330-
/O.CON.KPSR.FF.W.0012.000000T0000Z-140801T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
731 PM MST THU JUL 31 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MST FOR
CENTRAL LA PAZ COUNTY...

AT 724 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
MONITOR AN AREA OF STRONG THUNDERSTORMS PRODUCING HEAVY RAIN THAT 
WILL CAUSE FLASH FLOODING NEAR VICKSBURG JUNCTION. RAINFALL INTENSITY
HAS DECREASED SLIGHTLY OVER THE LAST HALF HOUR...HOWEVER POCKETS OF 
VERY HEAVY RAINFALL STILL REMAIN WITHIN THE STORM. RADAR ESTIMATES 
THAT 1.25 TO 1.5 INCHES OF RAINFALL HAS FALLEN ALONG AND IN THE 
VICINITY OF VICKSBURG ROAD BETWEEN U.S. HIGHWAY 60 AND INTERSTATE 10.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VICKSBURG 
JUNCTION AND VICKSBURG ROAD...U.S. HIGHWAY 60...STATE ROUTE 
72...BOUSE WASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3377 11392 3384 11377 3372 11365 3364 11371
      3363 11382

$$

NOLTE
225 
WGUS75 KPSR 010323
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
823 PM MST THU JUL 31 2014

AZC012-010330-
/O.EXP.KPSR.FF.W.0012.000000T0000Z-140801T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LA PAZ AZ-
823 PM MST THU JUL 31 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM MST FOR CENTRAL LA
PAZ COUNTY...

THE STORMS RESPONSIBLE FOR THE HEAVIEST RAINFALL HAVE CONTINUED TO 
SLOWLY DIMINISH AND HAVE DRIFTED WELL TO THE SOUTH OF INTERSTATE 10. 
AS SUCH...THE THREAT FOR FLASH FLOODING HAS ENDED AND THE WARNING 
WILL BE ALLOWED TO EXPIRE. EVEN WITH THE HEAVY RAINFALL ACTIVITY HAS 
MOSTLY ENDED OVER THE WARNING AREA...STORM RUNOFF WILL CONTINUE TO 
DRAIN INTO LOW LYING AREAS AND INTO THE BOUSE WASH THROUGH THE 
EVENING. 

HEED ALL ROADWAY SIGNAGE AND BARRIERS AND TRAVEL WITH CAUTION AS 
NIGHTFALL MAKES SEEING WATER COVERED ROADWAYS MORE DIFFICULT. 
REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 3377 11392 3384 11377 3372 11365 3364 11371
      3363 11382

$$

NOLTE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 1:55 PM MST, 5 hours 13 minutes earlier.

Area forecast discussion, Jul 31, 1:55 PM MST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
155 PM MST THU JUL 31 2014

.SYNOPSIS...
A LOW GRADE MONSOON EVENING IS ANTICIPATED TONIGHT WITH JUST A
SLIGHT CHANCE FOR THUNDERSTORMS FORECAST OVER THE LOWER CENTRAL
DESERTS. EXPECT AN UPTREND IN THUNDERSTORM CHANCES EXPANDING FROM
EAST TO WEST FRIDAY THROUGH SUNDAY. ACCORDINGLY...TEMPERATURES WILL
NOT BE AS HOT. BY SUNDAY HIGH TEMPERATURES IN THE CENTRAL DESERTS
WILL LIKELY LOWER INTO THE 90S. NEXT WEEK...A DOWNTREND IN
THUNDERSTORM CHANCES AND STEADILY WARMING HIGH TEMPERATURES IS
ANTICIPATED AS DRIER AIR FILTERS IN FROM THE WEST.

&&

.DISCUSSION...
TONIGHT...
UPPER HIGH REMAINS CENTERED TO OUR SOUTH NEAR THE MEXICAN BORDER
THIS EVENING...ALLOWING FOR A SOMEWHAT DRIER SWLY TO WLY FLOW ALOFT
TO AFFECT SRN/CENTRAL ARIZONA. AT 2 PM IR IMAGERY SHOWED
CONSIDERABLE MAINLY HIGH CLOUDS ACROSS THE LOWER DESERT OF SERN CA
AND ARIZONA...A RESULT OF A DECAYED CONVECTIVE COMPLEX THAT FORMED
OVER NWRN MEXICO LAST NIGHT. THE CLOUDS ALONG WITH SLIGHTLY
INCREASED HUMIDITY LEVELS ALLOWED TEMPERATURES TO FALL OFF SLIGHTLY
COMPARED TO YESTERDAY AND THEY DROPPED BELOW EXCESSIVE HEAT WARNING
THRESHOLDS. AS A RESULT THE HEAT WARNING WAS CANCELLED EARLIER THIS
AFTERNOON FOR SOUTHEAST CALIFORNIA. SURFACE DEWPOINTS OVER THE LOWER
DESERTS WERE RUNNING IN THE LOW TO MID 50S EARLY THIS AFTERNOON AND
PWAT VALUES WERE AROUND 1.4 INCHES. WITH WEAK WIND FIELDS ALOFT...
UNFAVORABLE WESTERLY STEERING FLOW AND LIMITED LOW LEVEL MOISTURE...
CHANCES FOR STORMS TONIGHT OVER THE LOWER AZ DESERT ARE MEAGER.
EXPECT A LOW GRADE MONSOON EVENING WITH POPS RUNNING AROUND 10-15
PERCENT UNDER PARTLY CLOUDY SKIES.

FRIDAY THROUGH SUNDAY...
MODEL REMAIN VERY CONSISTENT IN CALLING FOR A MARKED INCREASE IN
MOISTURE DURING THE PERIOD...WITH THE FLOW BECOMING MORE CLASSICALLY
MONSOONAL. STEERING FLOW CHANGES FROM WEAK WEST TO STRONGER OUT OF
THE SOUTHEAST AND SOUTH...AND MOISTURE SPREADS WESTWARD ACROSS THE
LOWER DESERTS WITH PWAT VALUES CLIMBING TO NEARLY 2 INCHES IN SOME
LOCATIONS BY SATURDAY AFTERNOON. OF COURSE...THERE ARE MODEL
DIFFERENCES REGARDING THE DISTURBANCES IN THE UPPER FLOW BUT MOST OF
THE GUIDANCES SUGGEST THAT AN INVERTED TROF WILL ROTATE AROUND THE
HIGH AND INTO WESTERN AZ BY SATURDAY...AND FLOW ALOFT WILL BECOME
STRONGER AND MORE DIFLUENT BY THAT TIME. CAPE/INSTABILITY ALSO
UPRAMPS AND CORRESPONDINGLY WE HAVE A SIGNIFICANTLY INCREASING POP
TREND WITH THE HIGHEST NUMBERS FOR SATURDAY AFTERNOON AND EVENING.
BY THAT TIME EXPECT 30-35 PERCENT OVER MOST OF THE LOWER
DESERTS...WITH VALUES AROUND 60 PERCENT IN THE HIGHER TERRAIN EAST
OF PHOENIX. INCREASING CLOUDS/MOISTURE WILL RESULT IN A SHARP
DOWNTURN IN HIGH TEMPERATURES DURING THE PERIOD WITH WELL BELOW
NORMAL HIGHS FORECAST FOR THE WEEKEND. BY SUNDAY...GIVEN THE
EXPECTED CONVECTION OVERNIGHT ON SAT NIGHT...WE SHOULD SEE HIGHS IN
THE 90S ACROSS MUCH OF THE LOWER DESERTS AND WE LOWERED THE HIGH FOR
PHOENIX TO JUST 97 DEGREES.

MONDAY THROUGH THURSDAY...
THE FIRST HALF OF THE NEXT WORKWEEK CONTINUES TO LOOK LIKE A
DOWNTREND IN STORM ACTIVITY AS THE INVERTED TROUGH DEPARTS AND DRIER
AIR MOVES INTO THE REGION...AT FIRST FROM WESTERLY FLOW THEN
NORTHERLY. ACCORDINGLY...POPS RETREAT EASTWARD AND TEMPS SLOWLY
CLIMB.

&&

.AVIATION...
SOUTH-CENTRAL AND SOUTHWEST ARIZONA AND SOUTHEAST
CALIFORNIA...INCLUDING KPHX...KIWA...KSDL...KIPL...AND KBLH...

CONSIDERABLE MID AND HIGH CLOUDINESS IS EXPECTED TO CONTINUE OVER
THE ENTIRE REGION THROUGH THE TAF PERIOD AS INCREASING SOUTHERLY
FLOW CONTINUES TO IMPORT MOISTURE INTO THE DESERT SOUTHWEST.
ALTHOUGH THUNDERSTORMS ARE NOT EXPECTED TO AFFECT THE TERMINALS AT
THIS TIME...THERE IS A CHANCE THAT OUTFLOWS FROM DISTANT STORMS TO
THE NORTH COULD AFFECT THE WINDS AT THE PHX AREA TERMINALS THIS
EVENING...WITH OUTFLOWS FROM STORMS OVER SE AZ ENHANCING THE TYPICAL
LATE-EVENING EASTERLY WINDS LATER TONIGHT. WINDS AT BOTH THE SE CA
TAF SITES WILL REMAIN MOSTLY OUT OF A SOUTHERLY TO SOUTHEASTERLY
DIRECTION THROUGH THE TAF PERIOD.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SATURDAY THROUGH WEDNESDAY...
MOISTURE WILL RETURN TO THE AREA BY THE WEEKEND WITH SHOWERS AND
THUNDERSTORMS EXPECTED. DAY TO DAY TIMING AND PLACEMENT OF STORMS IS
HARD TO PIN DOWN BUT IT LOOKS LIKE A DECENT CHANCE OF A WETTING RAIN
EVEN ACROSS SOME DESERT LOCATIONS. HUMIDITY VALUES WILL STEADILY
INCREASE WITH MINIMUM VALUES BETWEEN 20 AND 30 PERCENT EXPECTED
ACROSS THE DESERTS SATURDAY INTO THE EARLY PART OF NEXT WEEK.
CORRESPONDINGLY...HIGH TEMPERATURES WILL FALL OFF...DROPPING FROM
AROUND SEASONAL NORMALS FRIDAY TO WELL BELOW NORMAL VALUES ON
SUNDAY. SLIGHT WARMING WILL RETURN BY NEXT TUESDAY AS HUMIDITY
VALUES LOWER SOMEWHAT. STRONG WINDS ARE NOT EXPECTED DURING THE FIVE
DAY PERIOD...AND THEY SHOULD TYPICALLY FAVOR SOUTH TO SOUTHWEST
DIRECTIONS DURING THE AFTERNOON AND EVENING HOURS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...CB/AJ
AVIATION...PERCHA
FIRE WEATHER...LEINS

In the hours before

Special weather statement, Jul 31, 4:50 PM MST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
450 PM MST THU JUL 31 2014

AZZ021-010030-
LA PAZ AZ-
450 PM MST THU JUL 31 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 530 PM MST

AT 444 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES EAST OF KOFA WILDLIFE REFUGE.  THIS
STORM WAS NEARLY STATIONARY AND LOCATED APPROXIMATELY 8 MILES SOUTH
OF INTERSTATE 10.

LOCALLY DENSE BLOWING DUST IS POSSIBLE...ESPECIALLY WITH STORM
RELATED OUTFLOW WINDS. BRIEF HEAVY RAINFALL AND WINDS UP TO 50 MPH
ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL LA PAZ COUNTY...

LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

LAT...LON 3360 11390 3365 11371 3343 11363 3339 11380
TIME...MOT...LOC 2348Z 156DEG 1KT 3346 11374

NOLTE
Special weather statement, Jul 31, 6:38 PM MST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
638 PM MST THU JUL 31 2014

AZZ021-010230-
LA PAZ AZ-
638 PM MST THU JUL 31 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 730 PM MST

AT 634 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR VICKSBURG JUNCTION...MOVING NORTHEAST AT 5
MPH. ADDITIONAL THUNDERSTORM ACTIVITY REMAINS SITUATED JUST SOUTH OF
THE INTERSTATE 10 CORRIDOR NORTH-NORTHEASTWARD TOWARDS THE STATE
ROUTE 72 AND U.S. HIGHWAY 60 JUNCTION.

LOCALLY DENSE BLOWING DUST IS POSSIBLE LEADING TO REDUCED
VISIBILITIES...ESPECIALLY WITH RESPECT TO STORM OUTFLOW WINDS. 40 TO
50 MPH WINDS ARE POSSIBLE WITH THE STRONGEST STORMS. BRIEF HEAVY
RAINFALL IS ALSO POSSIBLE...LEADING TO PONDING OF WATER ON AREA
ROADWAYS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VICKSBURG JUNCTION...
VICKSBURG...HARCUVAR...SALOME AND WENDEN.

LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

LAT...LON 3393 11376 3386 11349 3356 11364 3361 11388
TIME...MOT...LOC 0136Z 208DEG 4KT 3369 11373

NOLTE

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:38 PM MSTSpecial Weather StatementPSRLa Paz52 min
Jul 31, 6:55 PM MSTAreal Flood AdvisoryPSRLa Paz110 min
Jul 31, 7:43 PM MSTSpecial Weather StatementPSR47 min
Jul 31, 8:13 PM MSTSpecial Weather StatementPSRMaricopa62 min
Jul 31, 8:36 PM MSTFlash Flood WarningPSRMaricopa114 min
Jul 31, 8:44 PM MSTSevere Thunderstorm WarningPSRMaricopa61 min
Jul 31, 8:56 PM MSTFlash Flood WarningPSRMaricopa79 min
Jul 31, 9:53 PM MSTSpecial Weather StatementPSRMaricopa67 min
Jul 31, 10:13 PM MSTFlash Flood WarningPSRMaricopa3 hr
Jul 31, 10:37 PM MSTSpecial Weather StatementPSRMaricopa53 min
Jul 31, 10:58 PM MSTFlash Flood WarningPSRLa Paz, Maricopa3 hr
Jul 31, 11:02 PM MSTAreal Flood AdvisoryPSRPinal118 min
Jul 31, 11:22 PM MSTSpecial Weather StatementPSRPinal38 min
Jul 31, 11:33 PM MSTSpecial Weather StatementPSRMaricopa42 min
Jul 31, 11:44 PM MSTSpecial Weather StatementPSR46 min
Aug 1, 12:00 AM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Aug 1, 12:05 AM MSTAreal Flood AdvisoryPSRGila115 min
Aug 1, 7:36 AM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa114 min
Aug 1, 3:25 PM MSTSpecial Weather StatementPSRGila50 min
Aug 1, 3:31 PM MSTAreal Flood AdvisoryPSRGila119 min
Aug 1, 3:57 PM MSTSpecial Weather StatementPSRGila48 min
Aug 1, 4:07 PM MSTSpecial Weather StatementPSRGila38 min
Aug 1, 4:35 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal55 min
Aug 1, 4:45 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa34 min

Nearby

Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.